Magnesium diarrea

Landing Page Forums Nutrition Magnesium diarrea

This topic contains 6 replies, has 7 voices, and was last updated by  lounie 9 months ago.

Viewing 7 posts - 1 through 7 (of 7 total)
  • Author
    Posts
  • #9220

    Caz
    Participant

    Last night i think itook too many magnesium tablets. i was in bed and neededto go toilet so i got up and at the same time started laughing at something and diarrea went all over my butt and legs and i ran to the toilet and pulled my pajama pants down and it went all over the floor and toilet seat before i got to sit down it was pretty much over lol :( took ages to clean

    #9235

    Finngarian
    Participant

    Yep, mag can do that to you! :( I can get pretty painful leg cramps during the night and cal/mag can be good for fibromyalgia pain… but I can’t take it too many days in a row or I have issues too.

    #9240

    BauerPower
    Participant

    How many mg’s are you taking? What type of magnesium? Oxide, citrate, etc?

    #9364

    RegL
    Participant

    I just bought a calcium, mag, and zinc supplement. I asked the pharmacist about laxative effects because I have IBS. She said magnesium oxide and/or magnesium gluconate are both fine. Mag citrate does have a laxative effect. It’s dependent on the type of salt the magnesium is bound to. So, to avoid a laxative effect, don’t take mag citrate.

    #9370

    BradKW
    Participant

    Haha, I remember I did this about 2 years ago when I had shoulder problems.

    Try mixing that with around twelve fish oil tablets daily, and you’ll be making all kinds of art in your toilet bowl when you go to use the restroom, if you catch my drift ;)

    #9455

    ThomasSeay
    Moderator

    If you want to continue taking magnesium internally, magnesium glycinate is a source that doesn’t cause this. Otherwise, better absorbing it through the skin: epsom salt baths are the way to go-cheap and good.

    #9489

    lounie
    Participant

    I’ve been taking 400 mg of magnesium citrate daily for almost a week which is also about the same amount of time I’ve been learning about 180 health and trying to implement some of it. I’ve always been constipated so when things started to soften a bit and happen more this past week, I thought it was due to drinking less and eating more sugar/carbs but maybe due to the mag. citrate? Anyway, I haven’t gotten diarrhea, at least not yet. I take the mag. citrate with D3 and have read that taking calcium with it too may or may not be necessary – I’m somewhat leery of supplemental calcium so haven’t added it.

Viewing 7 posts - 1 through 7 (of 7 total)

You must be logged in to reply to this topic.